Lancaster EPrints

Langevin Diffusions and Metropolis-Hastings Algorithms.

Roberts, G. O. and Stramer, O. (2002) Langevin Diffusions and Metropolis-Hastings Algorithms. Methodology and Computing in Applied Probability, 4 (4). pp. 337-358. ISSN 1387-5841

Full text not available from this repository.


We consider a class of Langevin diffusions with state-dependent volatility. The volatility of the diffusion is chosen so as to make the stationary distribution of the diffusion with respect to its natural clock, a heated version of the stationary density of interest. The motivation behind this construction is the desire to construct uniformly ergodic diffusions with required stationary densities. Discrete time algorithms constructed by Hastings accept reject mechanisms are constructed from discretisations of the algorithms, and the properties of these algorithms are investigated.

Item Type: Article
Journal or Publication Title: Methodology and Computing in Applied Probability
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 10027
Deposited By: Mrs Yaling Zhang
Deposited On: 26 Jun 2008 09:30
Refereed?: Yes
Published?: Published
Last Modified: 29 Jun 2016 00:00
Identification Number:

Actions (login required)

View Item